Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LAmictal and dysthymia/unipolar Denise528

Posted by Cecilia on June 9, 2002, at 0:40:26

In reply to LAmictal and dysthymia/unipolar, posted by Denise528 on June 5, 2002, at 13:24:02

Six weeks? I`ve been ramping up the dose of lamictal for 6 months now-only up to 187.5 mg so far. Haven`t seen any benefit yet. You may be able to tolerate going up a lot faster, but the faster you go the greater the risk of "The Rash" and other side effects. I`ve experienced restless sleep(waking up with nightmares and not being able to get back to sleep), dizziness/incoordination, brief memory lapses, and joint and abdominal pain. I don`t know, I`ve been reading Psycho-Babble for a long time and it seems like every few months there`s a new fad drug. Lamictal seems to be the favorite now. Of course, everything works for somebody. Cecilia

 

Thread

 

Post a new follow-up

Your message only Include above post


[109223]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cecilia thread:108796
URL: http://www.dr-bob.org/babble/20020602/msgs/109223.html